Nonparametric Quantile Regression Estimation for Functional Dependent Data - Archive ouverte HAL Access content directly
Journal Articles Communications in Statistics - Theory and Methods Year : 2012

Nonparametric Quantile Regression Estimation for Functional Dependent Data

Ali Laksaci

Abstract

Let (X i , Y i ) i=1,..., n be a sequence of strongly mixing random variables valued in ℱ × ℝ, where ℱ is a semi-metric space. We consider the problem of estimating the quantile regression function of Y i given X i . The principal aim of the article is to prove the consistency in L p norm of the proposed kernel estimate. The usefulness of the estimation is illustrated by a real data application where we are interested in forecasting hourly ozone concentration in the south-east of French.
No file

Dates and versions

hal-00994965 , version 1 (22-05-2014)

Identifiers

Cite

Sophie Dabo-Niang, Ali Laksaci. Nonparametric Quantile Regression Estimation for Functional Dependent Data. Communications in Statistics - Theory and Methods, 2012, 41 (7), pp.1254-1268. ⟨10.1080/03610926.2010.542850⟩. ⟨hal-00994965⟩
63 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More